Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Is dark brown spotting an indication of pregnancy while taking progynova and susten?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5630 Questions
Hi, I am having pcod and TTC. My gynec has adviced to take Letroze 2.5mg from D3-D7, Progynova 2mg from D5-D11 and Duphaston 200 from D16-D25. But as i was having severe headache doc has stopped duphaston on D19. Later i had some spotting on D21 n D22. Then doc has suggested Susten 200. Today is my 36th day. (My period wad not regular, but it varies from 35-40 days). Today i had 2 drops of dark brown spotting. Yet to do a pregnancy test. Today when i spoke to my doc she has adviced to stop susten and wait for few days. I would like to check wit u as second opinion wit u. Can i take this as confirmation for pregnancy or not. I am having symptoms of pregnancy but no leg cramps which i usually get brfore my periods.
Posted Mon, 20 Jan 2014 in Vaginal and Uterus Health
Answered by Dr. Aarti Abraham 36 minutes later
Brief Answer: WAIT FOR A WEEK, THEN TAKE A PREGNANCY TEST. Detailed Answer: Hello Thanks for writing to us with your health concern. The spotting you had earlier was due to sudden stoppage of Duphaston most probably. You definitely do not have any sign or symptom with which to confirm the pregnancy. You have PCOD and a history of irregular cycles, and delayed cycles, so this menstrual delay could be because of PCOD. You should stop taking Susten, and then wait for a week. If you do not have your periods by then, then take a pregnancy test. All the best. Please feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor